I am 23 years old and have had asthma since I was two years old. I was on Theophylline my entire life until about four months ago when I was taken off this and put on Singulair. My breathing was great for about two months. Then I started experiencing shortness of breath. At first I just chalked this up to my asthma. It would come and go for a couple of weeks so I went back to my regular doctor who then prescribed Prednisone for me to reduce the inflammation. I was on that for a week and then went off of it. I felt fine for a couple days afterwards but then it seemed to come back. So I went to an asthma specialist who put me on Serevent and Flovent and also prescribed Uniphyl to see if that would reduce the inflammation. I felt fine again after going on the Uniphyl for a couple of days but now I am starting to feel the shortness of breath again and I am getting worried. I am not coughing, not wheezing like I usually do with an attack, and continue to work out on a regular basis. I just have a hard time catching my breath even going up a flight of stairs. It doesn't seem to be going away with medication. I have always had heart palpitations but they usually don't cause me to really even notice them. Could this condition be related to a heart condition or is this just a bad asthma episode?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.